# SDR CA030925004

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,889 hours, 8,888 cycles
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Solenoid Valve
- Part number: 2297009
- Part serial: 5811
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE 5 AMPS CIRCUIT BREAKER (CABIN TEMP) TRIPPED.  CREW RESET ONE TIME AND TRIPPED AGAIN.  UPON INVESTIGATION FOUND RT AMBIENT SOLENOID SHUTOFF VALVE SHORTED CAUSING CIRCIUT BREAKER TO TRIPPED. SOLENOID VALVE REPLACED WITH NEW AND SYSTEM GROUND TESTED OK IAW M/M.
